Kook claims dozens of symptoms after two months of sporadic Klonopin use

This is why you don't stop Benzos abruptly
« on: January 13, 2016, 06:36:32 pm »

[Buddie]

Sorry if this post is going to ramble. I just wanted to let people know that abrupt discontinuation of a benzodiazepine has real consequences and risks even if it was only used intermittently on low doses . To get an idea of how bad it can be, just look at what I am going through.

On September 11, I stopped using .25 mg of Klonopin. My use of the Klonopin before that was probably 1-3 times a week over the course of 2 months. Since my discontinuation of the drug, I have experienced a lot of symptoms. The physical symptoms have been:

Akathisia / Restless Leg Syndrome
Paresthesia ( Primarily Stabbing and Burning sensations in my feet but other areas of my body as well)
Muscle Twitching and Tremors
Vibration feeling in my chest, head, and thighs
Brutal Insomnia
Ringing in the ears / Tinnitus
Heart Palpitations ( pounding heart, fluttering / probable pvc’s )
Elevated Heart Rate after exercise ( Heart rate stays higher for longer than my normal after exercise )
Jittery feeling after any significant physical exertion ( exercise, going up a lot of stairs, etc.)
Chest Pain
Respiratory Depression
Electric Shock Sensations
Full Body Jerks
Sugar / Alcohol Intolerance

The Mental Symptoms have been:

Anxiety
Depression
Benzo Rage
Suicidal Ideation

BTW, I would like to mention that these symptoms hit me like a bolt out of the blue. 3 days after stopping the drug, these symptoms started up and then I was in hell for a couple of weeks.
I have had some medical testing done regarding the heart palpitations and chest pain ( EKG, blood work to check for possible heart attack, Chest X Ray for cardiac myopathy ) and everything came back ok. I am going to have some more testing done though I have a pretty good suspicion that the chest pain is not cardiac related ( localized not diffuse, pain is associated with movement and manipulation of the area, pain is measured in seconds ).

I am currently over 4 months off the Klonopin and I still am experiencing some physical symptoms ( diminshed paresthesia, heart palpitations, chest pain, akathisia, sugar intolerance, muscle twitching, tinnitus ) but amped up mental symptoms ( high anxiety, anger, depression). All of this is compounded by the fact that I am working in a high stress job and trying to be a good father / husband.

To put it briefly, I was an idiot and stopped using this stuff abruptly. Please don’t do I what I did. You are rolling the dice if you CT and you can end up in a world of hurt like I am or worse ( possibly much worse ). Tapering is hard and tedious but you will likely save yourself a lot of anguish by doing it.

Good Luck Everybody

A coupe of great inspirational movie quotes:

“You , me or nobody is gonna hit as hard as life. But it ain’t about how hard you hit. It’s about how hard you can get hit and keep moving forward. How much you can take and keep moving forward. That’s how winning is done!”
Rocky – Sylvester Stallone
Movie: Rocky Balboa

“And we can stay here, get the sh!t kicked out of us…or we can fight our way back into the light. We can climb out of hell…one inch at a time.”
Coach Tony D’Amato – Al Pacino
Movie: Any Given Sunday

Re: This is why you don't stop Benzos abruptly
« Reply #1 on: January 13, 2016, 07:43:40 pm »

[Buddie]

First let me say I am sorry you are going through all this. I know how you feel.

Last week I ended up in the back of an ambulance and in the ER because I had quit xanax C/T and I was taking a very high dose. I blacked out/passed out and had a seizure, it was very scary. I don’t remember anything except waking up with EMT’s standing over me asking me if I knew my name. Thank God my husband was there and my kids were not.

Thankfully I am ok now, I am trying to taper down my dosage by .5mg once a week until I get to .25mg then I plan to jump CT from there. I also use cannabis to help curb the withdrawal symptoms, and cannabis has also been known to be effective at curbing seizures so hopefully I won’t end up at the hospital again.

2 thoughts on “Kook claims dozens of symptoms after two months of sporadic Klonopin use

  1. Yes, just keep smokin weed. No harm can come from illegal street drug use. BTW, with weed available, who needs doctor prescribed anti seizure medicines… do not worry, weed will protect you. ??

    If the weed makes you feel paranoid, drinking booze can help ?? and if you feel hungover the next day narcotic pain relievers will help…

    There was an old lady who swallowed a fly, I don’t know why she swallowed the fly, perhaps she will die.
    There was an old lady who swallowed a spider, that wiggled and wiggled and tickled inside her.
    She swallowed the spider to catch the fly.
    I don’t know why she swallowed the fly.
    I guess she’ll die.

    And so on and so on – these “a drug for every problem” types never seem to end well.

  2. “I swallowed a pill that made me Ill, so no more pills to stop my chills. Now I will smoke weeds to meet my needs, this will work like a charm cuz nothing in nature can cause me harm?”

Leave a Reply

Your email address will not be published. Required fields are marked *